Posted by: boo | 2009-01-21

Back again

Ok so my appointment is tomorrow Im slowly getting over my irrational fears however I must point something out to you this has nothing to do with my recent fear at all as I have asked my doctor about it before can a person get itchy with the use of benzos ?I asked my doc long ago as I found taking a full 0.5mg rivotril used to make me a little itchy I took xanor 0.5mg tonight and I felt itchy after about an hour please bear in mind this has got nothing to do with my recent fear as I have question it before haha I have slight eczema I suppose its possible. my doc thinks rivotril can never do this but I took xanor and after an hour Im itchy !

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi boo,
As you've begun to gain control of the irrational fears ( heaven knows, there are quite enough rational fears around to keep us occupied !) this is a major and commendable achievement. Itchy on exposure to benzo's must be possible, though I haven't come across it before. I suppose it might alternatively be a reaction to some other ingredient in the tablets / pills --- which always contain some other usually inert ingredients to help it hold together. I understand your doctor's viewpoint --- indeed people are quite often given benzo's like these when they have an itchy eczama, to help them feel calmer and less itchy.
Let's see what results from your pending appointment

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.